THE PROPAGATION OF TRAVELING WAVES FOR STOCHASTIC GENERALIZED KPP EQUATIONS
UNSPECIFIED. (1994) THE PROPAGATION OF TRAVELING WAVES FOR STOCHASTIC GENERALIZED KPP EQUATIONS. MATHEMATICAL AND COMPUTER MODELLING, 20 (4-5). pp. 131-166. ISSN 0895-7177Full text not available from this repository.
We study the existence and propagation of approximate travelling waves of generalized KPP equations with seasonal multiplicative white noise perturbations of Ito type. Three regimes of perturbation are considered: weak, mild, and strong. We show that weak perturbations have little effect on the wave-like solutions of the unperturbed equations, while strong perturbations essentially destroy the wave and force the solutions to die down. For mild perturbations, we show that there is a residual wave form but propagating at a different speed to that of the unperturbed equation. In the Appendix, J. G. Gaines illustrates these different regimes by computer simulations.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics > QA76 Electronic computers. Computer science. Computer software
Q Science > QA Mathematics
|Journal or Publication Title:||MATHEMATICAL AND COMPUTER MODELLING|
|Publisher:||PERGAMON-ELSEVIER SCIENCE LTD|
|Number of Pages:||36|
|Page Range:||pp. 131-166|
Actions (login required)